# SDR ASAA2019062439797

- Difficulty date: June 23, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 13,299 hours, 4,303 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Thrust Mode
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THRUST MODE DISPLAY SHOWS ALL DASHES (---.-) NO N1 DATA IN FMC. GROUNDED - YES. VERIFIED DISCREPANCY. C/W AIRCRAFT POWER DOWN FOR TROUBLE SHOOTING PROCEDURE. AFTER POWER UP OF ALL AIRCRAFT SYSTEMS PILOTS REPORT THRUST MODE IS NOW DISPLAYING ALL NECESSARY DATA. REF B737-900 AMM 20-60-99.
